# SDR CALA2025022000389

- Difficulty date: February 20, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 33,537 hours, 3,183 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: 45700010010C0
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ACR BUNK 6 PSU CONNECTOR MOUNT DAMAGED, WHILE CARRYING OUT PASSENGER OXYGEN BOTTLE INITIATOR GVI. ACR BUNK 6 PSU ASSY REPLACED FOUND SATIS IAW AMM 35-21-00, AIRCRAFT. UPDATED RFID DETAILS UPLOADED THROUGH IPAD 35-21-04 INSTALLATION TEST C/OUT FOUND SATISFACTORY IAW SUCCESFULLY.   AMM 35-21-04PRIOR, NEW RFID TAG INSTALLED ON OXY CYLINDER, RFID SCANNING C/OUT ON ABOVE MENTIONED OXY BOTTLE.
